# SDR UPS96221497

- Difficulty date: October 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19856
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 675
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  SI.  CORROSION AT BS 675 ON FRAME AT STR 20A.  REMOVED CORRSION, REWORK DEEMED OUT OF LIMITS, IAW SRM 53-10-1, REPAIRED FRAME STA 20 IAW SRM 51-40-2, STR CLIP AT STR 20 ALSO REPLACED.  IAW SRM'S 51-30-2, 51-20-1.
